MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX ST W/ ECHO 2; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX ST W/ ECHO 2; SURGICAL MESH
Catalog Number 1210011
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, echo 2 positioning system detached from the phasix st mesh when pulled through the trocar.The sample was not available for evaluation.However, based on the information provided, the user grasped only the echo 2 when pulling into the abdomen which is contraindicating with the grasping technique provided in the instructions-for-use supplied with the device which states to "hold the tightly rolled device and firmly grasp the leading edge with an atraumatic grasper or equivalent tool.Take care to grasp both the mesh and positioning system at approximately a 45 degree angle".Hence, the reported event is determined to be use related with no malfunction of the device.A review of the manufacturing records was performed and found the lot was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of 43 units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, a laparoscopic ventral hernia repair was performed on (b)(6) 2025.During this procedure, it was reported that the echo 2 detached from the phasix st mesh.The detachment occurred when the surgeon inserted the mesh into the 12 mm trocar, and when it was grasped to pull it through only the echo 2 was grasped not the mesh.A new phasix st w/ echo 2 was used to complete the procedure.There was no patient injury.

Brand Name
PHASIX ST W/ ECHO 2
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23826300
Report Number1213643-2025-01232
Device Sequence Number9267739
Product Code OWT
UDI-Device Identifier00801741161216
UDI-Public(01)00801741161216(17)270528(10)HUKT1044
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K182008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1210011
Device Lot NumberHUKT1044
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Initial Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown